MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC X-STOP PEEK INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

MEDTRONIC SOFAMOR DANEK USA, INC X-STOP PEEK INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Catalog Number 1-3210
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/22/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Levels implanted: l4-l5 followings were reported via a clinical study: date hospitalized, surgery date, date discharged: (b)(6) 2013, comments in case for the patient is still hospitalized, or discharge of the patient was delayed: there is no hospitalization/discharge from the hospital due to a day surgery.Name of adverse events/malfunction: dislocation of the implant.Cage 10mm, causality relationship between the event and could not be ruled out.Severity: serious.Additional surgery: removal of implant and laminectomy.Other additional treatment: none.Outcome date: (b)(6) 2015.Outcome: remission.Details of the adverse event or nonconformity: preoperative examination was performed on (b)(6) 2014.On (b)(6) 2014, implant was removed, and laminectomy was performed.Rehabilitation was performed at other hospital after discharge.Last visit to our hospital was on (b)(6) 2015.Comments for the adverse event or nonconformity: preoperative examination was performed on (b)(6) 2014.On (b)(6) 2014, implant was removed, and laminectomy was performed.Rehabilitation was performed at other hospital after discharge.Last visit to our hospital was on (b)(6) 2015.Type of end/withdrawal: withdrawal.Date determined of end/withdrawal (b)(6) 2015.Reason for withdrawal: surgical treatment associated with the removal of this product was necessary, and it became difficult to continue to investigate the safety and efficacy of this product.Efficacy evaluation: the treatment was not effective for the patient.

Brand Name
X-STOP PEEK INTERSPINOUS SPACER
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key7581770
Report Number1030489-2018-00822
Device Sequence Number2062808
Product Code NQO
UDI-Device Identifier00643169132832
UDI-Public00643169132832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2014
Device Catalogue Number1-3210
Device Lot NumberRM12K009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR